# SDR P5CA2019091900186

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,600 hours, 21,418 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED "LT ENG STARTER" ALERT ON ALL 3 ENGINE START ATTEMPTS. PERFORMED ENGINE START IAW AMM 71-00-00. ENG STARTED NORMAL, NO MSG PRESENT. OK FOR SERVICE.
